首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:The shortest Clopper-Pearson randomized confidence interval for binomial probability
  • 本地全文:下载
  • 作者:Wojciech Zieliński.
  • 期刊名称:RevStat : Statistical Journal
  • 印刷版ISSN:1645-6726
  • 出版年度:2017
  • 卷号:15
  • 期号:1
  • 页码:141-153
  • 出版社:Instituto Nacional de Estatística
  • 摘要:Zieli ′ nski (2010) showed the existence of the shortest Clopper–Pearson confidence inter- val for binomial probability. The metho d of obtaining such an interval was presented as well. Unfortunately, the confidence interval obtained has one disadvantage: it does not keep the prescribed confidence level. In this paper, a small mo dification is intro- duced, after which the resulting shortest confidence interval do es not have the above mentioned disadvantage.
  • 关键词:binomial proportion; confidence interval; shortest confidence intervals
国家哲学社会科学文献中心版权所有